# SDR SWIA200819369

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 26,264 hours, 37,707 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Nacelle Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT NACELLE FLAP IS CRACKED.  REPLACED RIGHT NACELLE FLAP IAW EMB 120 MM 27-50-03.  OPS CHECK GOOD.
